MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP; MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP; MAGIC 3 CATHETER
Model Number 52808G
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Illegible Information (4050)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Burning Sensation (2146); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wrong label was attached to the magic 3 intermittent catheter.Per follow up via email on 29-nov-2021 the customer stated that they could find the catheters of different size in the box.The biggest catheters caused the patient to experience burning and bleeding sensation during the procedure.No medical intervention was reported.Per follow up via email on 01-dec-2021 the complainant was not satisfied with the diameter of the catheter which leads to the patient to experience bleeding and burning feeling and assumed it must be a different french size than what is on the label which leads to the allegation of the labeling being wrong.The user felt that the labeling must be incorrect since the french size was not what they expected.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.Visual evaluation noted 2 photo samples of magic 3 go.First photo sample compares two catheters received in the same packaging which vary in thickness.Second photo sample received of exterior of unopened magic 3 go in original packaging win size 8 french.Dimensional evaluation noted although catheter diameter cannot be measured both catheters pictured vary in thickness.Therefore, it is unknown if the product meets specifications.Although an exact cause could not be determined a potential cause could be incorrect product identification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not performed because labeling could not have prevented the reported failure.Corrections: e, f, h.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that wrong label was attached to the magic 3 intermittent catheter.Per follow up via email on 29nov2021 the customer stated that they could find the catheters of different size in the box.The biggest catheters caused the patient to experience burning and bleeding sensation during the procedure.No medical intervention was reported.Per follow up via email on 01dec2021 the complainant was not satisfied with the diameter of the catheter which leads to the patient to experience bleeding and burning feeling and assumed it must be a different french size than what is on the label which leads to the allegation of the labeling being wrong.The user felt that the labeling must be incorrect since the french size was not what they expected.Per follow up via email on 03jan022, the issue occurred in 2 units from same lot number jufr2087.

Brand Name
MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP
Common Device Name
MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13003144
Report Number1018233-2021-08034
Device Sequence Number17322274
Product Code EZD
UDI-Device Identifier00801741136863
UDI-Public(01)00801741136863
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number52808G
Device Catalogue Number52808G
Device Lot NumberJUFR2087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer06/04/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown